# SDR 97ZZZX5198

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81897
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8018063
- System (JASC): 2312 · VHF Communications System
- Part: Relay
- Part number: 484208
- Condition: Burnt
- Location: Avionic Power
- Part time: 2,388 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING, INTERMITTENT RADIO OPERATION FOUND AVIONIC POWER RELAY TERMINAL NR 2 IN VERY DETERIORATED CONDITION DUE TO OVER HEATING.  ADJACENT WIRING WAS ALSO DAMAGED.  SUSPECT CORROSION ON TERMINAL.  SUBMITTER STATED DUE TO LOCATION IN AN AREA PRONE TO MOISTURE, RECOMMEND SEALING TERMINALS WITH RTV.
